HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Face number inequalities for matroid complexes and Cohen-Macaulay types of Stanley-Reisner rings of distributive lattices

Files in This Item:
pre125.pdf624.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83270

Title: Face number inequalities for matroid complexes and Cohen-Macaulay types of Stanley-Reisner rings of distributive lattices
Authors: Hibi, Takayuki Browse this author
Issue Date: Sep-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 125
Start Page: 1
End Page: 17
Abstract: We discuss two topics related with combinatorial study of canonical modules of Stanley-Reisner rings, viz., (i) some linear Inequalities on the number of faces of a matrold compleH and (ii) a formula to compute the Cohen-Macaulay type of the Stanley-Reisner ring of ,a finite distributive lattice.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68872
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University